Welcome to the Share Ayurveda forum

Collapse

This Ayurveda Forum was created for the purpose of sharing ayurvedic information and knowledge about Ayurveda, as well as discussing everything related to the ayurvedic lifestyle and holistic healing. We strongly recommend ayurvedic doctors and scholars from India and all over the world to write articles on our ayurvedic blogs area, ask or answer questions, share experiences and ultimately spread the word about this wonderful “Science of life” that is Ayurveda.

Announcement

Collapse
No announcement yet.

toxic hepatitis

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • toxic hepatitis

    Hi,
    I would like to share what I lived further to an Ayurveda cure at the hotel Paradise Island in Bentota, Sri Lanka, in order to prevent everybody accepting certain ayurvedic drugs causing toxic hepatitis.
    At the time of departure, the ayurvedic doctor declared that my three dosha were perfectly balanced, that my blood pressure was also perfect and that health was very good. He recommended to continue taking some pills containing a plant called Ekaveriya which he gave me throughout the cure to reduce my blood pressure. He sold to me a sufficient quantity for approximately two months for a very moderate amount (approximately 12 USD). He told me again that this drug did not have any side-effect.
    Two weeks after my ayurvedic cure in Paradise Island, I had the first symptoms of what proved to be a “non viral hepatitis”. (Known also as toxic hepatitis, not to confuse with hepatitis’s followed by a letter which comes from a virus and which is contagious). I had never had any problem of liver before. The abdominal giddiness’s, nauseas and pains were rather violent and started to decrease only three weeks later. Although in strong regression, they did not completely disappear today, three months later.
    Since the beginning I considered that the fact that this hepatitis occurs just after the cure of Ayur Veda at the hotel Paradise Island in Bentota was a curious coincidence. I lately made a search on Internet about the drug which had been given to me (I did not take any other medicine)
    The ayurvedic doctor had given to me the name of the active substance “Ekaveriya” what enabled me to make Internet search. The botanical name is “Rauwolfia serpentina”. This substance may be used to prevent hypertension.
    It appears that the molecule responsible for my problems is the reserpine. This molecule present in the roots of Rauwolfia serpentina is used for its properties anti-hypertension and against cholesterol. The reserpine increases the transport of cholesterol in the liver, therefore drops its concentration in blood.
    However this substance cause damage at liver. Cholesterol is not eliminated any more by the liver, this may involves a hepatic syndrome.
    By continuing my Internet searches I also understood that the active substance contained in the drug had been studied in order to develop a drug to prevent hypertension, but the project was dropped because of the damage caused with the liver which can lead to hepatitis.
Previously entered content was automatically saved. Restore or Discard.
Auto-Saved
Stick Out Tongue :p Confused :confused: Smile :) Frown :( Embarrassment :o Big Grin :D Mad :mad: Wink ;) Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
x
Insert: Thumbnail Small Medium Large Fullsize Remove  
x
x

Please type the 2 missing letters: "s _ _re Ayurveda"

Working...
X